RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 7, Pages 1160–1172 (Mi de7216)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

Application of the method of the separation of variables for solving equations of mixed type

E. I. Moiseev

Lomonosov Moscow State University

Full text: PDF file (1222 kB)

English version:
Differential Equations, 1990, 26:7, 845–855

Bibliographic databases:

Document Type: Article
UDC: 517.95
Received: 20.02.1990

Citation: E. I. Moiseev, “Application of the method of the separation of variables for solving equations of mixed type”, Differ. Uravn., 26:7 (1990), 1160–1172; Differ. Equ., 26:7 (1990), 845–855

Citation in format AMSBIB
\Bibitem{Moi90}
\by E.~I.~Moiseev
\paper Application of the method of the separation of variables for solving equations of mixed type
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 7
\pages 1160--1172
\mathnet{http://mi.mathnet.ru/de7216}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1072212}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 7
\pages 845--855


Linking options:
  • http://mi.mathnet.ru/eng/de7216
  • http://mi.mathnet.ru/eng/de/v26/i7/p1160

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Shustrova, “A mixed problem with deviation from a characteristic for the Lavrentʹev–Bitsadze equation with a complex parameter”, Russian Math. (Iz. VUZ), 50:10 (2006), 72–77  mathnet  mathscinet
    2. B. T. Bilalov, “The basis property of a perturbed system of exponentials in Morrey-type spaces”, Siberian Math. J., 60:2 (2019), 249–271  mathnet  crossref  crossref  isi
  • Number of views:
    This page:61
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019